The Light Ray Transform on Lorentzian Manifolds

Visa fullständig post



Permalänk

http://hdl.handle.net/10138/327187

Citation

Lassas , M , Oksanen , L , Stefanov , P & Uhlmann , G 2020 , ' The Light Ray Transform on Lorentzian Manifolds ' , Communications in Mathematical Physics , vol. 377 , no. 2 , pp. 1349-1379 . https://doi.org/10.1007/s00220-020-03703-6

Titel: The Light Ray Transform on Lorentzian Manifolds
Författare: Lassas, Matti; Oksanen, Lauri; Stefanov, Plamen; Uhlmann, Gunther
Medarbetare: University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, University College London
Datum: 2020-07
Språk: eng
Sidantal: 31
Tillhör serie: Communications in Mathematical Physics
ISSN: 0010-3616
Permanenta länken (URI): http://hdl.handle.net/10138/327187
Abstrakt: We study the weighted light ray transform L of integrating functions on a Lorentzian manifold over lightlike geodesics. We analyze L as a Fourier Integral Operator and show that if there are no conjugate points, one can recover the spacelike singularities of a function f from its the weighted light ray transform Lf by a suitable filtered back-projection.
Subject: INVERSE PROBLEM
STABLE DETERMINATION
INVISIBILITY
OPERATORS
FIELDS
111 Mathematics
Licens:


Filer under denna titel

Totalt antal nerladdningar: Laddar...

Filer Storlek Format Granska
1907.02210_1.pdf 475.9Kb PDF Granska/Öppna

Detta dokument registreras i samling:

Visa fullständig post